Opinion

  1. sonya louderback sonya louderback United States says:

    My 27 yr old daughter was taking a b complex with 100 mg of b6 in it and became toxic . She took the vit as prescribed and never more . It is so extreme that it is affecting her autonomic nervous system. Her breathing, heart rate , etc. . This has been a complete nightmare . Lab made b vitamins are not completely water soluble and they do buildup in your body. This can cause serious health problems and it is more common than what is reported. It is dangerous and i cant stress that enough. There is b6 in everything we eat. There is no reason for anyone to get the excess they put into some of these vitamins. Its negligent at best.

    • Jana M. Gamble Jana M. Gamble United States says:

      What were her lab results if you know them? Mine were only slightly elevated at 62 and they’re saying that “B6 can’t be what’s causing my issues” but I lost mobility in June, and have almost or maybe all of the symptoms (too early and I have memory “opportunities”. Who did you talk to to work thru the detox and nutrition process- Especially when you eat a primarily vegan-ish diet! They don’t tell you those details anywhere.

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.